Ghent University Academic Bibliography

Advanced

The characterization of affine maximizers on restricted domains with two alternatives

Thierry Marchant UGent and D. Mishra (2018) European Journal of Operational Research. 266(3). p.1038-1043
abstract
In the framework of implementable social choice functions, we present an axiomatic characterization of affine maximizers for an important missing case in the literature: that of two alternatives with restricted domain. We use two independent conditions: Positive Association of Differences and an independence condition.
Please use this url to cite or link to this publication:
author
organization
year
type
journalArticle (original)
publication status
published
journal title
European Journal of Operational Research
volume
266
issue
3
pages
1038 - 1043
publisher
Elsevier BV
ISSN
0377-2217
DOI
10.1016/j.ejor.2017.10.054
language
English
UGent publication?
yes
classification
U
copyright statement
I don't know the status of the copyright for this publication
id
8546245
handle
http://hdl.handle.net/1854/LU-8546245
date created
2018-01-26 09:20:51
date last changed
2018-05-22 12:53:29
@article{8546245,
  abstract     = {In the framework of implementable social choice functions, we present an axiomatic characterization of affine maximizers for an important missing case in the literature: that of two alternatives with restricted domain. We use two independent conditions: Positive Association of Differences and an independence condition.},
  author       = {Marchant, Thierry and Mishra, D.},
  issn         = {0377-2217},
  journal      = {European Journal of Operational Research},
  language     = {eng},
  number       = {3},
  pages        = {1038--1043},
  publisher    = {Elsevier BV},
  title        = {The characterization of affine maximizers on restricted domains with two alternatives},
  url          = {http://dx.doi.org/10.1016/j.ejor.2017.10.054},
  volume       = {266},
  year         = {2018},
}

Chicago
Marchant, Thierry, and D. Mishra. 2018. “The Characterization of Affine Maximizers on Restricted Domains with Two Alternatives.” European Journal of Operational Research 266 (3): 1038–1043.
APA
Marchant, T., & Mishra, D. (2018). The characterization of affine maximizers on restricted domains with two alternatives. European Journal of Operational Research, 266(3), 1038–1043.
Vancouver
1.
Marchant T, Mishra D. The characterization of affine maximizers on restricted domains with two alternatives. European Journal of Operational Research. Elsevier BV; 2018;266(3):1038–43.
MLA
Marchant, Thierry, and D. Mishra. “The Characterization of Affine Maximizers on Restricted Domains with Two Alternatives.” European Journal of Operational Research 266.3 (2018): 1038–1043. Print.